MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH EVO PANEL - S5 ACCESSORIES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH EVO PANEL - S5 ACCESSORIES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-70
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report that, during a procedure, when turning the knob on the controller of the percentage of open/close status of the electronic venous occluder the percentage did not change.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in japan.A field service engineer inspected the device and found the cause was a loose dial fixing screw.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: in order to solve the issue, screw was re-tightened by livanova field service representative.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Complaints database analysis revealed that no similar event on this device occurred since its installation in 2017.Based on the collected information, a screw into the knob that got loose over time is the cause of the issue.
 
Event or Problem Description
See initial report.

Brand Name
EVO PANEL - S5 ACCESSORIES
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17304241
Report Number9611109-2023-00325
Device Sequence Number7120411
Product Code DTQ
UDI-Device Identifier04033817900801
UDI-Public010403381790080111161117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-70
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown